This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Ileus as a Possible Result of Bupropion in an Elderly Woman

Helen C. Kales and Alan M. Mellow

Published: May 1, 1999

Article Abstract

Letter to the Editor

Sir: Although constipation has been reported as a side effect associated with bupropion, no cases of bupropion-associated ileus have been cited. The following case report describes an elderly patient in whom the addition of bupropion to lithium appeared to induce ileus.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...